Firstly not on testosterone just a very low dose dhea 10mg and arimidex .5mg 3 times a week as E2 was high. Anyway been on arimidex for maybe 9 months, it seems to have helped especially in the spare tyre department. I have lost about 10kg, no change to diet just my usual low carb stuff. beginning of the year my total T was nice and high and my free T went into the normal range for the first time in ages although could be higher, didnt get E2 measured then, had no joint symptoms then.
Anyway I was wondering if maybe that i have lost some weight that this itself could be lowering my E2 levels too much and now my current dose of arimidex is too high for me and this is the reason for joint pains, mainly my knees stiffening up etc.
Its going to be a couple of months before i can get more blood tests, so after some advice from u guys on this. SHould i stop arimidex for awhile or just lower my dose???
appreciate the advice,